Allergic reaction - this phenomenon is unpredictable. Therefore, the first admission of any new drug should pay attention to even minor manifestations of these reactions in the case of their occurrence discontinue the medication. Continuing the cause allergy medications can have serious allergic reactions.
What may develop allergic reactions when taking supraksa
When receiving supraksa can develop any allergic reactions from mild to very severe. Manufacturer supraksa pharmaceutical company Jazeera Pharmaceutical Industries (Saudi Arabia) in the lists developed for the preparation of this manual possible allergic reactions. This itchy rash, urticaria, angioedema, erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome), anaphylactic shock.
Hives and angioedema after taking supraksa
Urticaria - is the most common allergic reaction to receiving supraksa. Urticaria is the appearance of the skin to grow rapidly blisters are prone to merge. This rash develops very quickly and just as quickly can disappear.
Dangerous hives that can move in angioedema or angioedema wiped - swelling of the skin, subcutaneous tissue and soft tissue that can capture the vital organs such as the larynx and vocal cords, causing respiratory failure. A sign of angioedema is a headache, swelling of the face, barking cough, loss of voice, shortness of breath.
First Aid for hives to be immediate discontinuation supraksa, and receive the antihistamine (suprastin, Tavegilum, fenistil and so on). If the rash is growing, and there are signs of edema
Prevention and treatment of edema - it is important to understand the root cause
Angioedema, you need to call an ambulance.
Anaphylaxis after administration supraksa
Since supraks ingested orally rather than injected in the form of injections, anaphylactic shock at his reception almost does not occur. But it is possible in cases where the appearance of minor allergic reactions continue to take the drug.
Allergic shock manifested in the development of an allergic reaction antigen (supraks) - an antibody (a protein that is produced in response to the intake of foreign substances). If the reaction is expressed very strongly, with a large amount of biologically active substances (eg, histamine) that cause poor circulation in small blood vessels (capillaries) spasm of the muscles of internal organs and many other changes. As a result, blood pressure drops sharply
Blood pressure - dangerous if his swing?
, Internal organs and especially the brain does not receive enough oxygen, a person loses consciousness.
Symptoms of anaphylactic shock in the beginning are feeling the heat, severe headache, and the fear of death. Then join lethargy, weakness, loss of consciousness, paleness, cramps, sometimes - involuntary urination.
When these symptoms should immediately call an ambulance, but before her arrival the patient should be put in a horizontal position with raised legs, the head of the patient should be turned on its side to prevent the ingress of vomit into the airway and the tongue. For better access to air need to open the window or the window and release the patient from the garter of his clothes.
Erythema multiforme exudative when receiving supraksa
Multiforme or erythema multiforme exudative is also a rare allergic reaction, at which edema and inflammatory infiltration of the skin. Bubbles may appear.
This reaction begins with the appearance of small reddish slightly towering above the skin papules and nodules. They mostly appear on the skin of the hands and feet of the rear, extensor surfaces of the forearms and legs are arranged symmetrically on both sides. Eruptions are growing rapidly and merge. After a few days in the middle of the stain sinks slightly - it is formed in the area of tissue necrosis sometimes with the appearance of bubbles. It takes all of two to three weeks, but often the process is repeated. Sometimes affected and mucous membranes.
A severe form of this disease is Stevens-Johnson syndrome, in which the high fever, and skin and mucous membranes appear numerous severe necrotic lesions. Often, such a process is attached to a bacterial infection.
If you suspect erythema multiforme exudative
Erythema - which means red skin?
the patient is hospitalized.
Toxic epidermal necrolysis (Lyell's syndrome) when taking supraksa
Toxic epidermal dermoliz (Lyell's syndrome) - a toxic-allergic lesions of the skin and mucous membranes. This process is often accompanied by changes in the internal organs and the nervous system. At the same time on the skin of the patient produced numerous bubbles that burst with the formation of erosions and ulcers on the skin and mucous membranes.
Lyell's syndrome is one of the most severe manifestations of allergy, so treated only in a hospital.
Any of these may develop allergic reactions from receiving any antibiotic
Antibiotics - whether they will help you in the foreseeable future?
Including by receiving supraksa, so it is important to take antibiotics for the purpose and under the supervision of a physician.